# SDR CALA2024012200162

- Difficulty date: January 17, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N23721
- Make and model: Boeing 737724
- Aircraft serial: 28940
- Aircraft time: 78,316 hours, 28,460 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Part number: 147A61373
- Condition: Corroded
- Location: L2 Door Handle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B737-52-3-0727) L-2 DOOR EXTERNAL HANDLE PAN HAS SURFACE CORROSION. TRANSCRIBED FROM HAECO GSO NRC# 9286598. REMOVED CORRODED PAN, RECEIVED NEW PAN AND INSTALLED NEW PAN IAW BAC DWG #147A6116 REV A AND B737-700 SRM 51-40-02-0G-0.  HAECO GSO MECH V900908 INSP QC031.
